Differential and Integral Equations

Spatial patterns described by the extended Fisher-Kolmogorov (EFK) equation: kinks

L. A. Peletier and W. C. Troy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 6 (1995), 1279-1304.

Dates
First available in Project Euclid: 15 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368638166

Mathematical Reviews number (MathSciNet)
MR1329841

Zentralblatt MATH identifier
0826.34056

Subjects
Primary: 35Q80: PDEs in connection with classical thermodynamics and heat transfer
Secondary: 35K55: Nonlinear parabolic equations

Citation

Peletier, L. A.; Troy, W. C. Spatial patterns described by the extended Fisher-Kolmogorov (EFK) equation: kinks. Differential Integral Equations 8 (1995), no. 6, 1279--1304. https://projecteuclid.org/euclid.die/1368638166


Export citation